American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Brayton Gray. On generalized Whitehead products. Trans. Amer. Math. Soc. 363 (2011) 6143-6158. MR 2817422.
Abstract, references, and article information   
View Article: PDF

[2] G. Mislin and G. Peschke. Central extensions and generalized plus-constructions. Trans. Amer. Math. Soc. 353 (2001) 585-608. MR 1804509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephen D. Theriault. Properties of Anick's spaces. Trans. Amer. Math. Soc. 353 (2001) 1009-1037. MR 1709780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1